| Model Number |
N/A |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/18/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reports observation of elevated ca 19-9 results with lot 535 which are discordant relative to repeat testing with lot 530.The customer identified a positive shift in ca 19-9 results after switching to a new lot of reagent, and re-tested patient samples using lot 530 which had been initially tested using lot 535.Lower results obtained using lot 530 were considered correct and reported to physicians.There are no known reports of patient intervention or adverse health consequences due to the elevated ca 19-9 results.
Additional Manufacturer Narrative
A customer from outside the united states reported observation of elevated ca 19-9 results with lot 535 which are discordant relative to repeat testing with lot 530.The customer indicates a shift in patient results since changing from ca 19-9 lot 530 to lot 535; the same positive shift is not observed in quality control (qc) results.Repeatability of patient-sample pools has not been a problem.The same observation is made on all three advia centaur systems in the customer¿s lab.Siemens is investigating.
Additional Manufacturer Narrative
A customer from outside the united states reported observation of elevated advia centaur ca 19-9 results which were discordant relative to repeat testing.Siemens investigation confirmed an average positive bias of 56.4% with a sample population from the asia pacific region and atellica im and advia centaur 19-9 assay kit lots ending in 535 as compared to previous lots.However, investigation did not confirm the complaint allegations of commercial quality control results outside of range.Urgent medical device correction (umdc) aimc 24-14.A.Us and urgent field safety notice (ufsn) aimc 24-14.A.Ous will be distributed to customers who have received the affected product to notify them of the bias.The communication will advise customers to discontinue use of the affected product.